Asymptotic Normality Asymptotic Variance Multivariate Normal Distribution Multiple Root Unique Root 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Bose, A. (1998). Bahadur representation of M estimates, Ann. Stat., 26(2), 771–777.zbMATHCrossRefGoogle Scholar
  2. Carroll, R.J. (1978). On the asymptotic distribution of multivariate M estimates, J. Multivar Anal., 8(3), 361–371.zbMATHCrossRefGoogle Scholar
  3. He, X. and Shao, Q-M. (1996). A general Bahadur representation of M estimators and its application to linear regression with nonstochastic designs, Ann. Stat., 24(6), 2608–2630.zbMATHCrossRefMathSciNetGoogle Scholar
  4. Huber, P.J. (1964). Robust estimation of a location parameter, Ann. Math. Stat., 35, 73–101.CrossRefMathSciNetGoogle Scholar
  5. Huber, P.J. (1973). Robust regression; asymptotics, conjectures and Monte Carlo, Ann. Stat., 1, 799–821.zbMATHCrossRefMathSciNetGoogle Scholar
  6. Huber, P.J. (1981). Robust Statistics, John Wiley, New York.zbMATHGoogle Scholar
  7. Maronna, R. (1976). Robust M estimation of multivariate location and scatter, Ann. Stat., 4(1), 51–67.zbMATHCrossRefMathSciNetGoogle Scholar
  8. Sen, P.K. and Singer, J. (1993). Large Sample Methods in Statistics: An Introduction with Applications, Chapman and Hall, New York.Google Scholar
  9. Serfling, R. (1980). Approximation Theorems of Mathematical Statistics, John Wiley, New York.zbMATHGoogle Scholar
  10. van der Vaart, A. (1998). Asymptotic Statistics, Cambridge University Press, Cambridge.zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations